Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What is the cause of blood in stools with cramps ?

ive had colonoscopy and endoscopy of stomach and throat was diagnosed with barretts but it has since gotten better with omeprazole . But what really gets me is the intense cramps and the feeling of having to go to the bathroom all the time especially for the first couple hours and immediately after i wake up. My mornings are so horrible. ive tried probiotics and citrucel and metamucil makes me poop more and citrucel makes me constipated but nothing stops the cramps and worst of all after the last cramp or so there is blood and sometimes there is only blood no stool. My doctor doesnt seem to have a good answer except that i have a small hyatal hernia . It has really taken a toll on my life i hate food now everything seems to make it worse nothing helps.
Asked On : Fri, 17 Feb 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Your doctor should have taken biopsy while doing the procedues as it can be an irritable bowel syndrome or ulcerative colitis
Take a course of metronidazole
Eat curd and rice , drink lot of water
Avoid spicy food
Take care
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor